Recently I have noticed a weird tingling type burning feeling around my vagina. The burning has pretty much gone away except if the area is touched. The inside of my vagina and my abdomen and everything are totally fine and feel absolutely normal, it's just the area below my vagina and the left side of it. I have noticed a small amount of swelling on the left labium majora, not actually so much swelling but the skin has seemed to gotten loser. There is a slight swelling in the labium minora however. It doesn't hurt when I pee and I have not noticed a foul smelling discharge. There has however been a fairly large increase in the amount of discharge though, but it still looks and smells normal. I am in my second month of taking birth control pills and am wondering if this could cause this effect? I have heard that when you begin birth control it is normal to have more discharge. If anyone could help that would be great.
Please see a doctor as the discharge should not have any fowl smell. It is normal to get more discharge, but if it does smell it seems you may have an infection that may need antibiotics or some other medication.